# SDR USAASB01321

- Difficulty date: November 20, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PVD - THE EMERGENCY LIGHT AT SEAT 12 WAS INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE.  (M)
